MAUDE Adverse Event Report: MEDIVATORS INC SCOPE BUDDY PLUS ENDOSCOPE FLUSHING AID

MEDIVATORS INC SCOPE BUDDY PLUS ENDOSCOPE FLUSHING AID
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via user facility medwatch report # mw5148599 that the one way valve to their scope buddy plus endoscope flushing aid is not operating properly and allowing water to pass through to the detergent bottle.No report of injury.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the event was returned to medivators for evaluation and found to be operating properly.The reported event could not be duplicated.The scope buddy plus endoscope flushing aid is used during the manual cleaning process.All endoscopes flushed by the scope buddy plus endoscope flushing aid must be subsequently high-level disinfected prior to use in patient procedures.The scope buddy plus endoscope flushing aid operator manual states, "scope buddy plus endoscope flushing aid is designed to facilitate the flushing of rinse water, air and medivators or steris detergent solutions through the channels of flexible, immersible endoscopes during the manual cleaning process of endoscope reprocessing and prior to high-level disinfection or sterilization.After flushing with the scope buddy plus endoscope flushing aid, the endoscope must be high-level disinfected by an approved automated endoscope reprocessor (aer) or manually, according to endoscope manufacturer guidelines, prior to use on a patient.This device is not an endoscope washer/disinfector (reprocessor) and does not bear labeling claims for direct cleaning efficacy or high-level disinfection efficacy for endoscope reprocessing.Scope buddy plus endoscope flushing aid does not replace an automated endoscope reprocessor (aer)." the user facility received a replacement unit.No additional issues have been reported.

Brand Name
SCOPE BUDDY PLUS ENDOSCOPE FLUSHING AID
Common Device Name
ENDOSCOPE FLUSHING AID
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18497126
Report Number2150060-2024-00004
Device Sequence Number8145916
Product Code FEB
UDI-Device Identifier00677964073755
UDI-Public00677964073755
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown